# SDR 2003FA0000413

- Difficulty date: April 21, 2003
- Submitted: April 21, 2003
- Operation: General aviation
- Aircraft: N3811T
- Make and model: Piper PA-28R-180
- Aircraft serial: 28R30126
- Aircraft time: 8,066 hours
- Engine: Lyc IO360A1A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Spring
- Part number: 67203000
- Condition: Worn
- Location: Downlock
- Part time: 8,066 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN ANNUAL INSPECTION, IT WAS FOUND THAT BOTH MAIN LANDING GEAR DOWNLOCK SPRINGS WERE WORN 80 PERCENT OF THE WAY THROUGH WHERE THEY CONNECT TO THE LANDING GEAR.
